# SDR 06FDEA1203

- Difficulty date: March 23, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 48,201 hours, 8,717 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00283
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT RIGHT FUSELAGE FRAME FOUND WITH DENT AT STA 1681 LONGERON 12R.  DENT MARK ON MAIN DECK COMPARTMENT RIGHT FUSELAGE FRAME AT STA 1681 LONGERON 12R EXISTING REPAIR DOUBLER REPAIRED AS PER SRM 53-30-00 FIGURE 1 VOLUME I.  ACCOMPLISH AN INITIAL INSPECTION AT OR BEFORE   REACHING 23,217 CYCLES (14,500 CYCLES FROM THE TIME THE REPAIR WAS INSTALLED) AND ACCOMPLISH A REPETITIVE INSPECTION EACH 9,500 CYCLES AFTER REACHING THE INITIAL INSPECTION THRESHOLD AS PER FEDEX EA NR1-  5330-95806, TITLE: FUSELAGE - FRAME - TRACKING SRM FRAME REPAIR AT STATION Y=1681 AT LONGERON 12 LEFT   AND 12 RIGHT.  THIS REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
